# SDR KPVA20062

- Difficulty date: January 15, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 400,022 hours, 65,184 cycles
- Engine: Pwa PW121
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 81AA22
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MALFUNCTION, FAILED TO DEPLOY, GEAR CYCLED 3 TIMES, PROCEEDED WITH ALTERNATE EXTENSION, SUCCESSFUL.
